# SDR GTIA040819

- Difficulty date: October 18, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Aircraft time: 27,956 hours, 24,564 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN CABIN WITH APU RUNNING.  ITEM TRANSFERRED TO DMI 02911151 IAW MEL 49-1-0. CAT (C).  PLACARD INSTALLED. FOUND FUEL LINE ON FUEL HEATER (APU) CHAFED THROUGH, REMOVED LINE AND ROUTED LINE SO IT DOES NOT CHAFE, LEAK CHECK GOOD.
